Some exact blowup or global solutions for the non-isentropic Navier–Stokes equations with density-dependent viscosity

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)55-57
JournalResults in Physics
Volume2
DOIs
Publication statusPublished - 2012

Citation

Cheung, K.-L., & Yuen, M. (2012). Some exact blowup or global solutions for the non-isentropic Navier–Stokes equations with density-dependent viscosity. Results in Physics, 2, 55-57.

Keywords

  • Classical solutions
  • Non-isentropic
  • Density-dependent viscosity
  • Navier–Stokes equations
  • Symmetry reductions
  • Exact solutions